# SDR FDEA200908313186

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327048001700
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242 MF IS PUNCTURED AND CRUSHED FROM FRAME 37 TO FRAME 38.2.  REMOVED PANEL 242 MF REF AMM 53-10-23-4.  FABRICATED NEW PANEL IAW DWG SRZ 25-005, REV "H".  PART MARKED IAW GMM 7-0-1000.  INSTALLED PANEL AMM 53-10-23-4.
